i've been on junel for about 3 months now & i've been feeling despressed but i'm not sure if it has to do with college. i got a really bad yeast infection about a month after i started & now i'm having stomach bloating & it feels like gas in my stomach. i'm not sure if this is normal or not i'm it's scaring me. i also have only had one period & it was mostly brown. i haven't had once since
I have been in college for a few months too and also have been feeling depressed and got a yeast infection twice after starting junel fe. Also the same thing happened with the gas and period, I assume this has happened to other people too. I just switched pills though because that one was giving me other bad side effects.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 27 Jun 2014 • 2 answers
Updated 17 Nov 2017 • 3 answers
I used Monistat 3 for the first time tonight, and I feel normal. If it's not burning, does that mean
Updated 4 Sep 2015 • 1 answer
I have a yeast infection and my dr gave me 2 pills of 100mg for 2 days and so far I still feel itch?
Updated 26 Mar 2016 • 2 answers
Updated 10 May 2018 • 1 answer